# SDR AALA202307242296

- Difficulty date: July 23, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 92,812 hours, 11,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUDED: EMERGENCY LIGHT MISSING ON WALL PARTITION OPPOSITE DOOR 3L. REPLACED MISSING LIGHT ASSEMBLY. EMERGENCY LIGHTS CHECK GOOD PER AMM 31-51-00.
